# SDR SWAA2012112609798

- Difficulty date: November 19, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 56,943 hours, 46,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT STA 908 IS CRACKED.  RECEIVED NEW STRINGER SPLICE P/N: 65-51698047 PO 760573.1.  REMOVED AND REPLACED IAW B737-300 SRM 51-40-02 AND BAC DRG 65-45772.
